Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Unable to control urine, urine smell on couch, bed, clothes. Best disinfectant to use?

I am taking care of a 88 yr old lady. How can I get rid of the strong urin smell in her house, is cranberry juice good for the smell also? YYYY@YYYY . What can I wash her clothes with, to get rid of the smell, the couch, bed everything smells so bad. What is the best disinfectant to use ? Thanks in advance.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been taking nursing care of 88 years old lady and her urine and all the cloths ,dippers are of a strong smell .
This is due to smell of urea and is likely to be due highly concentrated urine.

Please give her more water so that urine will be dilute .

Please wash her cloths and other inner wares ,bedsheets etc in hot water mixed with antiseptic lotion like Dettol.

Clean the entire room with disinfectant like Phenyl.
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor